100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Diclofenac 50mg + Paracetamol (Acetaminophen) 325mg
Diclofenac 50mg + Paracetamol (Acetaminophen) 325mg (same for both)
You Searched
Vovcef-Plus Tablet
Vovcef-Plus Tablet
₹32
Our Recommendation
Reactin Plus 50/325mg Tablet 10s (W)
3,496+ Customers trust this
WHO GMP Certified
Assured by
Reactin Plus 50/325mg Tablet 10s (W)
Assured by
3,496+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.